Adjunction properties of polarized surfaces via Reider's method.
Mathematica Scandinavica, Tome 65 (1989) no. 2, pp. 175-188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
polarized surfaces, ample line bundles, spannedness, very ampleness, branched coverings
@article{MS2_1989__65_2_167078,
author = {Antonio Lanteri and Marino Palleschi},
title = {Adjunction properties of polarized surfaces via {Reider's} method.},
journal = {Mathematica Scandinavica},
pages = {175--188},
year = {1989},
volume = {65},
number = {2},
zbl = {0699.14021},
url = {http://geodesic.mathdoc.fr/item/MS2_1989__65_2_167078/}
}
Antonio Lanteri; Marino Palleschi. Adjunction properties of polarized surfaces via Reider's method.. Mathematica Scandinavica, Tome 65 (1989) no. 2, pp. 175-188. http://geodesic.mathdoc.fr/item/MS2_1989__65_2_167078/